# SDR SWAA2017091816338

- Difficulty date: September 10, 2017
- Submitted: September 18, 2017
- Operation: Air carrier
- Aircraft: N639SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27712
- Aircraft time: 66,256 hours, 51,779 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 65C27093
- Condition: Broken
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FORWARD GALLEY EMERGENCY EXIT LIGHT COVER BROKEN.    R & R THE LIGHT IAW AMM.
